# SDR IPXA2015021886049

- Difficulty date: February 8, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA00152
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CARGO R3 DOOR JAMB LOWER FWD SKIN CRACKED STA 1309 TO 1315.  ACCOMPLISHED PERMANENT REPAIR ON R3 DOOR JAMB LOWER FWD SKIN STA 1309 TO 1315 IAW SRM 53-40-15, REPAIR 3, FIGURE 201.
